# SDR UPS01635634

- Difficulty date: April 20, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-300
- Aircraft serial: 27749
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC QTY DECREASED TO 0.07.  SYSTEM DEPRESSURIZED AND LEAK CONTINUED. ***MRR FILED AS OPEN*** AWAITING LOG PAGE CORRECTIVE ACTION ENTRIES     FOUND SPOILER ACTUTATOR LEAKING AT PLUG BELOW SERVO VALVE ON ACTUATOR JUST OUTBOARD OF INBOARD AILERON. REPLACED O-RINGS & SERVICED CENTER HYD SYSTEM. OP''S CHK''S OK. - NO LEAKS.
